# SDR UPS203508

- Difficulty date: June 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934UP
- Make and model: Boeing 727-21C
- Aircraft serial: 19135
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hyd Pump
- Condition: Malfunctioned
- Location: 1/2 B Hyd Sys
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(SUPPLEMENTAL MRR) PILOT REPORTED THAT AT BEGINNING OF DESCENT WHEN THRUST LEVERS WERE BROUGHT TO IDLE, THE SYSTEM 'B' HYDRAULIC LIGHTS ON F/O PANEL ILLUMINATED.  BOTH SYS 'B' PUMP LOW PRESS LIGHTS ON F/O PANEL ILLUMINATED AND SYSTEM QUANTITY DROPPED TO ZERO.  LOSS OF SYSTEM 'B' CHECKLIST WAS ACCOMPLISHED AND EMERGENCY DECLARED.  UNEVENTFUL LANDING ACCOMPLISHED.  REPLACED NR 2 SYSTEM 'B' ELECTRIC PUMP.  REPLACED BR 1 SYSTEM 'B' PUMP, RAN BOTH PUMPS, OPS AND LEAK CK OK.
